Daughter started this for this month... she completed it, and is now having the first period. She is having the worst cramps ever, and big clots (a bunch of them) and is really wiped out. She has not had regular periods so I attribute it to that, not this pill. Just curious. I never tolerated the pill due to migraines so have no experience with them.
I've never taken that one, when I was on them we had a choice of two. Now there seems to be a million of them. Which may be why you haven't gotten an answer, it seems everyone is on a different one. This probably isn't unusual for the first period on the pill, the body does some uncomfortable things while its adjusting to it. It should at least become lighter once she's back on the new pack of active pills. She may have spotting but the heavy stuff should go away. It typically takes about 6 months for the body to be used to the pill.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Jul 2014 • 1 answer
Updated 9 Sep 2013 • 2 answers
Updated 10 Dec 2018 • 2 answers
Updated 27 Jul 2018 • 1 answer
Posted 16 Nov 2018 • 0 answers